# SDR CA061212009

- Difficulty date: November 21, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,593 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN FLAPS SELECTED, (FLAP FAIL) MESSAGE AND FLAPS REMAINED AT ZERO DEG., FLAPLESS LANDING. ON GROUND FLAP CIRCUIT BREAKERS RESET PROCEDURE CARRIED OUT, FLAPS FUNCTION CHECKED NORMAL. (TC NR 20061212009)
